http://dx.doi.org/10.1007/s10589-009-9293-y">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

An improved proximal alternating direction method for monotone variational inequalities with separable structure

Language

English

Abstract

To solve a class of variational inequalities with separable structure, this paper presents a new method to improve the proximal alternating direction method (PADM) in the following senses: an iterate generated by the PADM is utilized to generate a descent direction; and an appropriate step size along this descent direction is identified. Hence, a descent-like method is developed. Convergence of the new method is proved under mild assumptions. Some numerical results demonstrate that the new method is efficient. © 2009 Springer Science+Business Media, LLC.

Keywords

Alternating direction method, Descent method, Proximal point method, Separable structure, Variational inequalities

Publication Date

2011

Source Publication Title

Computational Optimization and Applications

Volume

49

Issue

1

Start Page

17

End Page

29

Publisher

Springer Verlag

ISSN (print)

09266003

ISSN (electronic)

15732894

This document is currently not available here.

Share

COinS